# SDR 2002F00336

- Difficulty date: February 7, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 2719153001
- Part serial: 61245
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE CREW NOTICED THE LT OIL PERSSURE WAS BELOW THE LOWER REDLINE ON THE GAUGE.  THE ANNUNCIATOR PANEL LOW OIL PRESSURE LIGHT WAS NOT ON, AND THE OIL TEMP WAS NORMAL.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  CREW RETURNED TO STATION WITH NO FURTHER PROBLEMS.  INDICATION PROBLEM.  REPLACED OIL PRESSURE TRANSDUCER, CLEANED AND REINSTALLED SNUBBER.  (M)
